FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Recovery Club

Medication/advice

Medication/advice

I haven’t had my antidepressant for a couple of days, I just got a new script today, feeling nauseous, shaky, headache. Wondering if I could take one tablet now, and one before bed like usually do.. tia.

4 replies

1 - 4 of 4

In response to: Medication/advice

Re: Medication/advice

Hi @Lace,

It sounds like you aren't feeling the best at the moment, but it's a good idea to follow the dose on your prescription. If you need to talk lifeline is available on 131114 24 hours a day.

In response to: Medication/advice

Re: Medication/advice

Hey there @Lace

I think following your prescription is best, and maybe not take two doses today as you've mentioned (one now and one before bed)

The other thing to keep in mind is that some side effects of not having your medication for a couple of days can be something that needs monitoring, so if you aren't feeling well, start to feel faint, or other symptoms that concern you, please do feel free to go to the emergency room for them to assess you (some medications can affect how your body works) 🙂

In response to: Medication/advice

Re: Medication/advice

Hey @Lace that sounds hard to deal with. Unfortunately we can't give medical advice on the forums and that's stated in our guidelines you can find here

I encourage you to speak with a doctor. Please take care 💝

In response to: Medication/advice

Re: Medication/advice

Hey @Lace

As others have said we can't give medical advice here, but we're always available to talk. How are you feeling today? Hoping things were better today, and that the nausea and unpleasant bodily sensations have subsided.

Thinking of you, please treat yourself kindly with what you're going through 🌻

1 - 4 of 4